# SDR 2007UALA01214

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,523 hours, 34,809 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BELOW AFT CARGO DOOR LOWER FUSELAGE SKIN & WEB FITTING IN AREA OF STA 807 AT STR 27L & 27R.   [SUP 05-01-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED TO SKIN & WEB. COMPLETED MANUFACTURE OF SHEAR TIE-WEB DOUBLER AND STRINGER TIE STRAPS. INSTALLED DOUBLER/TRIPLER REPAIR. REMOVED DAMAGE TO FRAMES. MFG'D & INSTALLED FRAME REPAIR SECTION.
